MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION INGENIO?; PACEMAKER
Model Number K173
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the battery of this pacemaker reached end of life (eol) status approximately one month prior.Additionally, this patient was experiencing pauses.Technical services (ts) was unable to determine the duration of the pauses; however, the default device battery capacity depleted (bcd) setting is 50 beats per minute (bpm).Ts recommended the device be replaced.This pacemaker was explanted and successfully replaced.This pacemaker has not been returned to boston scientific and no additional adverse patient effects were reported.

Brand Name
INGENIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24445879
Report Number2124215-2026-10527
Device Sequence Number10372868
Product Code LWP
UDI-Device Identifier00802526516825
UDI-Public(01)00802526516825(17)160224
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2016
Device Model NumberK173
Device Catalogue NumberK173
Device Lot Number153346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/25/2026
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale